PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 83 | 3 | 271-281
Tytuł artykułu

Distinct zeros of L-functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
83
Numer
3
Strony
271-281
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-03-24
Twórcy
autor
  • School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540, U.S.A.
autor
  • Dipartimento di Matematica, Via Dodecaneso 35, 16146 Genova, Italy
Bibliografia
  • [1] E. Bombieri and D. A. Hejhal, On the distribution of zeros of linear combinations of Euler products, Duke Math. J. 80 (1995), 821-862.
  • [2] J. B. Conrey and A. Ghosh, On the Selberg class of Dirichlet series: small degrees, Duke Math. J. 72 (1993), 673-693.
  • [3] J. B. Conrey, A. Ghosh and S. M. Gonek, Simple zeros of the zeta function of a quadratic number field, I, Invent. Math. 86 (1986), 563-576.
  • [4] J. B. Conrey, A. Ghosh and S. M. Gonek, Simple zeros of the zeta function of a quadratic number field, II, in: Analytic Number Theory and Dioph. Probl., A. C. Adolphson et al. (eds.), Birkhäuser, 1987, 87-114.
  • [5] A. Fujii, On the zeros of Dirichlet's L-functions. I, Trans. Amer. Math. Soc. 196 (1974), 225-235.
  • [6] A. Fujii, On the zeros of Dirichlet's L-functions. V, Acta Arith. 28 (1976), 395-403.
  • [7] J. Kaczorowski and A. Perelli, Functional independence of the singularities of a class of Dirichlet series, Amer. J. Math., to appear.
  • [8] W. Luo, Zeros of Hecke L-functions associated with cusp forms, Acta Arith. 71 (1995), 139-158.
  • [9] A. Selberg, Contributions to the theory of the Riemann zeta-function, Archiv Math. Naturvid. 48 (1946), 89-155; Collected Papers, Vol. I, Springer, 1989, 214-280.
  • [10] A. Selberg, Old and new conjectures and results about a class of Dirichlet series, in: Proc. Amalfi Conf. Analytic Number Theory, E. Bombieri et al. (eds.), Università di Salerno, 1992, 367-385; Collected Papers, Vol. II, Springer, 1991, 47-63.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav83i3p271bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.